Fertility Friends Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
131 Posts
Discussion Starter · #1 ·
I'm on my very first attempt of IVF - so all this is new and sometimes confusing!  On Day 2, I started my treatment - Synarel and Gonal F (450iui).... Yesterday, I had a scan to check to make sure all was going well.  Consultant confirmed all was lookin good - womb lining nice and thick and follicles were beginning to form... I've got my next check up on Monday again... However, this morning, I woke to find I had started to spot (dark brown at first), now red.. It doesn't seem like a proper 'period' - but I was wondering if this is common?  If so, what could it mean??I'm waiting to call the clinic this morning - but just wondered if this was irregular?  Any advice grateful received.  I'm worried!  :-\
 

·
Registered
Joined
·
2,229 Posts
Some women do get abit of bleeding when on the short protocol as you are due to the action of the Synarel. Do mention it when you have scan on Monday, but as long as the womb lining is still thick then all is well.

Ruth
 
1 - 2 of 2 Posts
Top